# SDR DL75A030590

- Difficulty date: June 26, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 51,751 hours, 26,516 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat Row 40def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT INOP AT ROW 40DEF.  REPAIRED BROKEN WIRE UNDER SEAT TRACK, OPS NORMAL.
